Panadol Children Strawberry Flavour Suspension...
Benylin Infants Cough Syrup - 125ml
Flucor Day – 8 Capsules
  • Flucor Day – 8 Capsules
Flucor Day – 8 Capsules
  • Flucor Day – 8 Capsules
Flucor Day – 8 Capsules
  • Flucor Day – 8 Capsules
Flucor Day – 8 Capsules
  • Flucor Day – 8 Capsules

FlucorDay – 8 Capsules

FlucorDay – 8 Capsules

Px-001007
Px-001007

An innovative liquid gel which is a unique non-drowsy formulation that provides relief from the symptoms of nasal congestion, headache, fever, minor aches and pain.

₦500.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security
  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security

Flucor Day is an innovative liquid gel which is a unique non-drowsy formulation that provides relief from the symptoms of nasal congestion, headache, fever, minor aches and pain. It works by providing fast pain relief, helps you to breath easily, unlock nasal airways and suppresses cough reflexes.

 

Ingredient

Each liquid gel capsule contains Paracetamol 250mg, Dextromethorphan Hydrobromide 10mg and Pseudoephedrine HCl 30mg. It is alcohol free.

Direction for Use

Adults and children above 12years of age should take 1 to 2 liquid gel capsules every 4 hours; not exceeding 8 liquid gel capsules in 24 hours.

 

Caution

Keep out of the reach of children and store in dry cool place. Do not exceed recommede dose.

Active Ingredient
Paracetamol, Dextromethorphan Hydrobromide and Pseudoephedrine HCl
Drug Strength
250mg, 10mg & 30mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
Hovid

Specific References

EAN13
9556100104342

Adverse Drug Reaction

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product

Customers who bought this product also bought:

Customers who bought this product also bought:

Benylin Tickly Cough Syrup...

Benylin Tickly Cough Syrup – 150ml
Px-000958
₦2,800.00
SOLD OUT

Benylin Tickly Cough Syrup...

Benylin Tickly Cough Syrup – 150ml
Px-000958
₦2,800.00
SOLD OUT

Sudafed Decongestant Liquid...

Sudafed Decongestant Liquid – 100ml
Px-001011
₦2,400.00
IN-STOCK

Sudafed Decongestant Liquid...

Sudafed Decongestant Liquid – 100ml
Px-001011
₦2,400.00
IN-STOCK

Beechams All in One Syrup –...

Beechams All in One Syrup – 100ml
Px-001349
₦3,800.00
IN-STOCK

Beechams All in One Syrup –...

Beechams All in One Syrup – 100ml
Px-001349
₦3,800.00
IN-STOCK

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦90.00
IN-STOCK

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦90.00
IN-STOCK